# SDR ASAA2014100609311

- Difficulty date: October 6, 2014
- Submitted: October 10, 2014
- Operation: Air carrier
- Aircraft: N462AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36362
- Aircraft time: 1,789 hours, 541 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Part number: 1762000101
- Part serial: 008625
- Condition: Failed
- Location: Nr 2
- Part time: 1,773 hours, 536 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING FLIGHT AT FL 330, F/O ND SHOWED AMBER MAP & VTK ALONG WITH AMBER FMC WARNING LIGHT AND SINGLE FMC OPERATION IN THE SCRATCH PAD, CONTINUED OPERATING UNDER SINGLE FMC OPS.  ACFT GROUNDED.  PERFORMED NR 2 FMC BITE CHECK IAW FIM 34-61, TASK 801. RT FMC FAILED. R & R NR 2 FMC IAW AMM 34-61-02.  ALL OPS CK NORMAL.
